EconPapers    
Economics at your fingertips  
 

Bounds for the Arithmetic Mean in Terms of the Neuman‐Sándor and Other Bivariate Means

Fan Zhang, Yu-Ming Chu and Wei-Mao Qian

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present the largest values α1, α2, and α3 and the smallest values β1, β2, and β3 such that the double inequalities α1M(a, b)+(1 − α1)H(a, b) 0 with a ≠ b, where M(a, b), A(a, b), He(a, b), H(a, b) and H-(a,b) denote the Neuman‐Sándor, arithmetic, Heronian, harmonic, and harmonic root‐square means of a and b, respectively.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/582504

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:582504

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:582504